• GIST patient post-surgery, beginning Gleevec

    Asked by BarbarainBham on Wednesday, April 24, 2013

    GIST patient post-surgery, beginning Gleevec

    Does depression, moodiness, or fatigue sound like a symptom of GIST, or maybe just a temporary reaction to a path report of positive margins? (Wondering if I'm able to work)

    2 Answers from the Community

    • carm's Avatar

      Hello, I am an oncology nurse and I have attached information about Sutent. The number one side effect is fatigue. I think that your reaction could be causing your issues. GIST is a disease that arises from a mutation on the 4th chromosome called KIT. The site the link comes from is called Chemocare and it is free to join and a useful tool to bookmark. Best of luck to you, Carm RN.

      over 3 years ago
    • PerryLowell's Avatar

      All of those things I experienced, but I think they were due to the diagnosis and emotional reaction, not the GIST itself. Gleevec certainly doesn't help the fatigue, but I find it pretty tolerable. How're you doing?


      about 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more gastrointestinal stromal tumor (gist), stomach cancer questions.  Also, don't forget to check out our Gastrointestinal Stromal Tumor (GIST), Stomach Cancer page.